Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the number of partial Steiner systems
Luleå University of Technology.
Institute of System Programming, Russian Academy of Sciences.
2000 (English)In: Journal of combinatorial designs (Print), ISSN 1063-8539, E-ISSN 1520-6610, Vol. 8, no 5, p. 347-352Article in journal (Refereed) Published
Abstract [en]

We give a simple proof of the result of Grable on the asymptotics of the number of partial Steiner systems S(t,k,m).

Place, publisher, year, edition, pages
2000. Vol. 8, no 5, p. 347-352
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-8335DOI: 10.1002/1520-6610(2000)8:53.0.CO;2-8Local ID: 6d6fcde0-b069-11db-840a-000ea68e967bOAI: oai:DiVA.org:ltu-8335DiVA, id: diva2:981227
Note

Validerad; 2000; 20070130 (kani)

Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-02-08Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Asratian, A.S.
In the same journal
Journal of combinatorial designs (Print)
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 7 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf